Alert archive / North Carolina / Beach Hazards Statements in 2020

Beach Hazards Statement 16, NWS Wilmington, NC

May 31, 2020Georgetown County, Horry County, South Carolina; Brunswick County, New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at May 31, 2020, 8:06 PM EDT for Georgetown County, Horry County, South Carolina; Brunswick County, New Hanover County, Pender County, North Carolina. It took effect at Jun 1, 2020, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 31, 2020, 8:06 PM EDT (00:06 UTC)
In effect from
Jun 1, 2020, 6:00 AM EDT
Expired
Jun 1, 2020, 8:00 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2020-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2020-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WHUS42 KILM 010006
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
806 PM EDT Sun May 31 2020

NCZ106-108-SCZ056-011130-
/O.EXP.KILM.BH.S.0015.000000T0000Z-200601T0000Z/
/O.NEW.KILM.BH.S.0016.200601T1000Z-200602T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
806 PM EDT Sun May 31 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

* WHAT...Moderate rip currents are expected. Portuguese Man of War
  jellyfish swarms are possible along the beaches.

* WHERE...In South Carolina, Coastal Georgetown County. In North 
  Carolina, Coastal Pender and Coastal New Hanover Counties.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water. There have been multiple reports 
  of Portuguese Man of War jellyfish in the waters, with some 
  washing ashore. Avoid being stung.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and 
float. Don't swim against the current. If able, swim in a 
direction following the shoreline. If unable to escape, face the 
shore and call or wave for help. Please heed the advise of lifeguards
and remain alert of changing conditions. 

&&

$$

NCZ110-SCZ054-011130-
/O.EXP.KILM.BH.S.0015.000000T0000Z-200601T0000Z/
/O.NEW.KILM.BH.S.0016.200601T1000Z-200602T0000Z/
Coastal Brunswick-Coastal Horry-
806 PM EDT Sun May 31 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

* WHAT...Portuguese Man of War jellyfish swarms are possible along
  the beaches.

* WHERE...In South Carolina, Coastal Horry County. In North 
  Carolina, Coastal Brunswick County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...There have been multiple reports of Portuguese Man of
  War jellyfish in the waters, with some washing ashore. Avoid 
  being stung.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please heed the advise of lifeguards and remain alert of changing
conditions.

&&

$$

19
3 follow-up statements
816 
WHUS42 KILM 010840
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
440 AM EDT Mon Jun 1 2020

NCZ106-108-SCZ056-020000-
/O.CON.KILM.BH.S.0016.200601T1000Z-200602T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
440 AM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Moderate rip currents are expected. Portuguese Man of War  
  swarms are possible along the beaches.

* WHERE...In South Carolina, Coastal Georgetown County. In North 
  Carolina, Coastal Pender and Coastal New Hanover Counties.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. There have been multiple reports 
  of Portuguese Man of War jellyfish in the waters, with some 
  washing ashore. Avoid being stung.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

NCZ110-SCZ054-020000-
/O.CON.KILM.BH.S.0016.200601T1000Z-200602T0000Z/
Coastal Brunswick-Coastal Horry-
440 AM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Portuguese Man of War swarms are possible along the 
  beaches.

* WHERE...In South Carolina, Coastal Horry County. In North 
  Carolina, Coastal Brunswick County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...There have been multiple reports of Portuguese Man 
  of War jellyfish in the waters, with some washing ashore. 
  Avoid being stung.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
43
958 
WHUS42 KILM 011925
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
325 PM EDT Mon Jun 1 2020

NCZ107-020100-
/O.NEW.KILM.CF.Y.0029.200601T2200Z-200602T0100Z/
Inland New Hanover-
325 PM EDT Mon Jun 1 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 9 PM EDT THIS EVENING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 6 PM until 9 PM EDT this evening.

* IMPACTS...Water is six to 12 inches deep on the lowest parts 
  of Battleship Road and USS North Carolina Road. Water begins 
  to spread on to River Road about a quarter mile south of The 
  Cape Boulevard. In downtown Wilmington, water covers more than 
  a block of Water Street near Market Street with three to six 
  inches of water just south of Market Street.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 01/07 PM     6.1        1.4        1.3        1      Minor    
 02/07 AM     5.5        0.8        1.1        1      Minor    
 02/08 PM     6.1        1.4        1.0        1      Minor    
 03/08 AM     5.1        0.4        0.7        1       None    
 03/09 PM     6.0        1.3        0.7        1      Minor    
 04/09 AM     5.0        0.3        0.7        1       None

&&

$$

NCZ106-108-SCZ056-020000-
/O.CON.KILM.BH.S.0016.000000T0000Z-200602T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
325 PM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Moderate rip currents are expected. Portuguese Man of 
  War swarms are possible along the beaches.

* WHERE...In South Carolina, Coastal Georgetown County. In North 
  Carolina, Coastal Pender and Coastal New Hanover Counties.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. There have been multiple reports 
  of Portuguese Man of War jellyfish in the waters, with some 
  washing ashore. Avoid being stung.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

NCZ110-SCZ054-020000-
/O.CON.KILM.BH.S.0016.000000T0000Z-200602T0000Z/
Coastal Brunswick-Coastal Horry-
325 PM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Portuguese Man of War swarms are possible along the 
  beaches.

* WHERE...In South Carolina, Coastal Horry County. In North 
  Carolina, Coastal Brunswick County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...There have been multiple reports of Portuguese Man 
  of War jellyfish in the waters, with some washing ashore. 
  Avoid being stung.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
205 
WHUS42 KILM 020005
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
805 PM EDT Mon Jun 1 2020

NCZ106-108-110-SCZ054-056-020115-
/O.EXP.KILM.BH.S.0016.000000T0000Z-200602T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-Coastal Georgetown-
805 PM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Rip current risk is low for Tuesday for area beaches. In addition,
the hazard statement for man-of-war jellyfish is being allowed to
expire. However, use caution at the beach as there have still been
a few reports of man-of-wars washing up.

$$

NCZ107-020115-
/O.CON.KILM.CF.Y.0029.000000T0000Z-200602T0100Z/
Inland New Hanover-
805 PM EDT Mon Jun 1 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 6 PM until 9 PM EDT this evening.

* IMPACTS...Water is six to 12 inches deep on the lowest parts 
  of Battleship Road and USS North Carolina Road. Water begins 
  to spread on to River Road about a quarter mile south of The 
  Cape Boulevard. In downtown Wilmington, water covers more than 
  a block of Water Street near Market Street with three to six 
  inches of water just south of Market Street.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 01/07 PM     6.1        1.4        1.3        1      Minor    
 02/07 AM     5.5        0.8        1.1        1      Minor    
 02/08 PM     6.1        1.4        1.0        1      Minor    
 03/08 AM     5.1        0.4        0.7        1       None    
 03/09 PM     6.0        1.3        0.7        1      Minor    
 04/09 AM     5.0        0.3        0.7        1       None

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at May 31, 3:02 PM EDT, 5 hours 4 minutes earlier.

Area forecast discussion, May 31, 3:02 PM EDT, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
302 PM EDT Sun May 31 2020

.SYNOPSIS...
Cooler and much drier weather filtering across the area
tonight, and will remain in place through Tuesday as high
pressure moves overhead. The high will move offshore Tuesday
with warming temperatures Wednesday through Friday. Rain and
thunderstorm chances return late week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
The mid-level trof axis will sweep across the Carolinas late
this aftn thru early evening. A decent mid-level vort providing
the push will pass just to our north but enough UVVS and avbl
moisture to produce temporary clouds in the low and mid levels
thru the mid evening hrs. The best forcing for low chance Pops
for a shower or even a stray tstorm will remain across the
coastal ILM SC Counties this aftn or early evening, somewhat
separate from that vort. After the upper trof passage, a
secondary NE surge overnight thru midday Mon. Went slightly hier
for winds tonight as decent CAA occurs along with drier air
with 50s dewpoints spreading across the FA, possibly a sub50
dewpoint by morning. Overall, dropped a degree or 2 from
previous lows fcst. Dry conditions continue thru Monday and Mon
night as sfc high pressure and NW flow aloft keep the FA free of
pcpn and clouds. Could be flat topped Cu Mon especially closer
to the resultant wind boundary, aka sea breeze. Lows Mon night,
stayed at or a degree or 2 below guidance consensus with rad
cooling conditions setting up at or just after sunset Mon.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
With surface high pressure offshore and a mid level ridge over
the southeast, a warming trend will start on Tuesday, though
high temps will still be below normal in the low 80s. Will see
increase in mid clouds during the day as an upper level impulse
moves across and a little breezy, but overall beautiful day. Dry
weather continues into Wednesday, with lows Tuesday night in
the mid 60s and highs Wednesday approaching 90. A surface trough
sets up over central Carolinas Wednesday into Wednesday night,
but with abundant dry air aloft not expecting any precipitation.
A nocturnal low level jet looks to develop Tuesday and
Wednesday night, with elevated surface winds persisting during
overnight hours. Lows Wednesday night slightly above normal
around 70 degrees.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Above normal temps continue late week into the weekend, along
with return of rain chances. Slight pops forecasted for
Thursday, with enough instability available may see some
scattered storms along sea breeze in the afternoon. An upper
level shortwave moves across the area late Thursday into Friday,
advecting moisture across the area and increasing rain chances
across coastal Carolinas. Given variability between model runs,
have kept pops modest on Friday, but could see this increasing
the next couple of days if strong signal remains. Increased
moisture and associated instability remains on Saturday, keeping
chance thunder in the forecast. A front approaches from the
north Saturday into Sunday. High temps Thursday through Sunday
around 90 degrees, with lows in the low 70s. Dewpoints in the
low 70s Thursday to Sunday afternoons will create pretty humid
conditions.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Cold front is well offshore, leaving a cooler and drier
atmosphere. However, residual moisture and the seabreeze front
has been able to produce a cloud deck with MVFR ceilings at
2000ft. This was especially prevalent along the NE SC coast,
which may linger for the next few hours. Otherwise, VFR
ceilings at 7-10 kft dominate the area. The seabreeze and
pressure gradient has created gusts at all terminals, in the
18-22 knot range. Gusts and sustained winds should calm by
sunset. Skies clear out during the overnight hours, and winds
start to veer easterly towards the end of the 18Z TAF period.

Extended Outlook...Mainly VFR conditions are expected through
Thursday.

&&

.MARINE...
Through Monday Night:
Raised a brief SCA for the secondary surge of NE winds later this
evening thru mid-daytime Mon morning. This due to a re-tightened sfc
pg and decent CAA with drier, ie. lower dewpoints, moving across 70s
SST waters. Seas will already be heightened from the initial surge
this morning into the aftn. Overall, looking at 15-25 kt speeds and
3 to 6 ft seas...with the 6 footers in the vicinity of Cape Fear and
Romain respectively. Wind driven waves will dominate the seas
spectrum with periods running 4 to 6 seconds. The center of the sfc
high will drop across the Carolinas late Mon aftn and drift across
and just off the Carolina Coasts by Tue daybreak.

Tuesday through Friday:
SW winds 10 kts early Tuesday strengthens throughout the day to
around 15 kts Tuesday night. SW winds 15-20 kts continues
Wednesday to Thursday with high pressure offshore. Current
forecast keeps gusts around 20 kts Wed and Thursday, below SCA
criteria. Winds remain out of the SW Friday, weakening to 10-15
kts. Seas 2 ft Tuesday increase to 3-4 ft Tuesday night through
Thursday, with 5 footers in the outer coastal waters Wednesday
night. Seas decrease a bit during the day Thursday into Friday
to around 3 ft. Persisting 1- 2 ft 9 sec ESE swell Tuesday will
dissipate by Wednesday. Seas will be dominated by a SW wind wave
Tuesday through Friday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108-110.
MARINE...Small Craft Advisory from 9 PM this evening to 9 AM EDT Monday
     for AMZ250-252-254-256.

&&

NEAR TERM...DCH
SHORT TERM...VAO
LONG TERM...VAO
AVIATION...IGB
MARINE...DCH/VAO
Hazardous weather outlook, May 31, 3:05 PM EDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Wilmington NC
305 PM EDT Sun May 31 2020

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-011915-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
305 PM EDT Sun May 31 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-011915-
Inland New Hanover-
305 PM EDT Sun May 31 2020

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor tidal flooding may develop along the Lower Cape Fear River
from Wilmington south during most high tides starting Mon and
continuing thru the upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-011915-
Coastal Pender-Coastal New Hanover-
305 PM EDT Sun May 31 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
Moderate to strong longshore currents.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ110-011915-
Coastal Brunswick-
305 PM EDT Sun May 31 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
Moderate to strong longshore currents.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-011915-
Coastal Horry-Coastal Georgetown-
305 PM EDT Sun May 31 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
Moderate to strong longshore currents.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-011915-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
305 PM EDT Sun May 31 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EDT
MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

dch

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:25 PM EDTCoastal Flood AdvisoryILMNew Hanover6 hr

Nearby

Beach Hazards Statements in North Carolina, 2020Beach Hazards Statements in South Carolina, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.